# SDR DALA2023090707340

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,001 hours, 43,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 L2 EXIT LENS CAME OFF. CORRECTIVE ACTION: INSTALLED LENS. (4553300)
